# SDR USAA2012091800010

- Difficulty date: September 14, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,936 hours, 40,702 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK IN FUSELAGE SKIN AT BS 944, S24R.  REPAIRED FUSELAGE SKIN AT BS 944, S24R IAW B737 SRM 53-00-01-2R-31, FIG 201, DETAIL XIX.
